# SDR AALA202205175422

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 737
- Aircraft serial: 40620
- Aircraft time: 25,084 hours, 3,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CREW REST FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
